Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Fourier transforms of surface-carried measures and differentiability of surface averages


Author: Walter Littman
Journal: Bull. Amer. Math. Soc. 69 (1963), 766-770
MathSciNet review: 0155146
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A.-P. Calderón, Lebesgue spaces of differentiable functions and distributions, Proc. Sympos. Pure Math., Vol. IV, American Mathematical Society, Providence, R.I., 1961, pp. 33–49. MR 0143037
  • 2. C. S. Herz, Fourier transforms related to convex sets, Ann. of Math. (2) 75 (1962), 81–92. MR 0142978
  • 3. Edmund Hlawka, Über Integrale auf konvexen Körpern. I, Monatsh. Math. 54 (1950), 1–36 (German). MR 0037003
  • 4. Marston Morse, The calculus of variations in the large, American Mathematical Society Colloquium Publications, vol. 18, American Mathematical Society, Providence, RI, 1996. Reprint of the 1932 original. MR 1451874


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11025-3